# SDR QMLA2022081220053

- Difficulty date: July 29, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N119BF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0555
- Aircraft time: 7,411 hours, 31,895 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: L533M1119311
- Condition: Cracked
- Part time: 7,411 hours, 31,895 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O, Z
- Precautionary procedure: K

## Discrepancy

COMPLETION OF 23-5300-EO-3820 PART 1. FOUND DAMAGE TO FRAME FROM INCORECCT FASTENER INSTALLATION.  REPAIRED DAMAGED FRAME 5 AT UPPER ANGLE IAW REFERENCED EA BY CUTTING OUT DAMAGED AREAS AND INSTALLING DOUBLERS.
